# SDR UIEA2019080964957

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,832 hours, 12,796 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pumps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON TAXI OUT, L CTR FUEL PUMP AND R CTR FUEL PUMP EICAS MSG WITH 2.2 IN CENTER TANK. ASSOCIATED FUEL CONFIG WITH PUMPS OFF.  BOTH PUMPS OPS CHECKED GOOD DURING FUNCTIONAL CHECK. OPS CHECK IAW AMM 28-22-00.
